About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 218964, 7 pages
http://dx.doi.org/10.1155/2013/218964
Research Article

Algorithmic Approach to the Split Problems

Tianjin and Education Ministry, Key Laboratory of Advanced Composite Materials, Tianjin 300387, China

Received 6 June 2013; Accepted 26 June 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Ming Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Censor, T. Bortfeld, B. Martin, and A. Trofimov, “A unified approach for inversion problems in intensity modulated radiation therapy,” Physics in Medicine and Biology, vol. 51, pp. 2353–2365, 2006. View at Publisher · View at Google Scholar
  4. Q. Yang, “The relaxed CQ algorithm solving the split feasibility problem,” Inverse Problems, vol. 20, no. 4, pp. 1261–1266, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Qu and N. Xiu, “A note on the CQ algorithm for the split feasibility problem,” Inverse Problems, vol. 21, no. 5, pp. 1655–1665, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H.-K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Yao, Y.-C. Liou, and N. Shahzad, “A strongly convergent method for the split feasibility problem,” Abstract and Applied Analysis, vol. 2012, Article ID 125046, 15 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  8. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2116–2125, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” vol. 258, pp. 4413–4416, 1964. View at Zentralblatt MATH · View at MathSciNet
  10. G. M. Korpelevič, “An extragradient method for finding saddle points and for other problems,” Èkonomika I Matematicheskie Metody, vol. 12, pp. 747–756, 1976. View at MathSciNet
  11. R. Glowinski, Numerical Methods for Nonlinear Variational Problems, Springer, New York, NY, USA, 1984. View at MathSciNet
  12. A. N. Iusem, “An iterative algorithm for the variational inequality problem,” Computational and Applied Mathematics, vol. 13, pp. 103–114, 1994. View at Zentralblatt MATH · View at MathSciNet
  13. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Bnouhachem, M. Li, M. Khalfaoui, and Z. Sheng, “A modified inexact implicit method for mixed variational inequalities,” Journal of Computational and Applied Mathematics, vol. 234, no. 12, pp. 3356–3365, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Bnouhachem, M. A. Noor, and Z. Hao, “Some new extragradient iterative methods for variational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 3, pp. 1321–1329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Bnouhachem and M. A. Noor, “Inexact proximal point method for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1195–1212, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Bnouhachem, M. A. Noor, and Th. M. Rassias, “Three-steps iterative algorithms for mixed variational inequalities,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 436–446, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, pp. 123–145, 1994. View at Zentralblatt MATH · View at MathSciNet
  19. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Zentralblatt MATH · View at MathSciNet
  20. M. A. Noor and W. Oettli, “On general nonlinear complementarity problems and quasi-equilibria,” Le Matematiche, vol. 49, no. 2, pp. 313–331, 1994. View at Zentralblatt MATH · View at MathSciNet
  21. Y. Yao, M. A. Noor, and Y.-C. Liou, “On iterative methods for equilibrium problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 497–509, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. A. Noor, “Fundamentals of equilibrium problems,” Mathematical Inequalities & Applications, vol. 9, no. 3, pp. 529–566, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 3, pp. 1025–1033, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 1, pp. 103–123, 2005. View at Zentralblatt MATH · View at MathSciNet
  25. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. J. Zhang, J. M. Chen, and Z. B. Hou, “Viscosity approximation methods for nonexpansive mappings and generalized variational inequalities,” Acta Mathematica Sinica, vol. 53, no. 4, pp. 691–698, 2010. View at Zentralblatt MATH · View at MathSciNet